# SDR AALA20120425006

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 62,371 hours, 21,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 143N66031
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER FLANGE HAS SEVERAL NICKS, DENTS AND CHAFED SPOT ENTIRE LENGTH OF FLANGE SECTION.  REPLACED CORNER PER SRM 51-40-02.
